# SDR 2001UALA01712

- Difficulty date: August 14, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 41,294 hours, 6,634 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER AT TOP OF DOOR IS WORN AND DAMAGE.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED DOOR ASSY.
